Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distributive lattices having $ n$-permutable congruences


Authors: M. E. Adams and R. Beazer
Journal: Proc. Amer. Math. Soc. 113 (1991), 41-45
MSC: Primary 06D05; Secondary 06B10
MathSciNet review: 1057741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Distributive lattices having $ n$-permutable congruences are characterized by the property that they have no $ n$-element chain in their poset of prime ideals.


References [Enhancements On Off] (What's this?)

  • [1] M. E. Adams and R. Beazer, Congruence relations on De Morgan algebras, Algebra Universalis 26 (1989), no. 1, 103–125. MR 981429, 10.1007/BF01243876
  • [2] -, Congruence properties of distributive double $ p$-algebras, Czech. Math. J. (to appear).
  • [3] Raymond Balbes and Philip Dwinger, Distributive lattices, University of Missouri Press, Columbia, Mo., 1974. MR 0373985
  • [4] R. Beazer, Hierarchies of distributive lattices satisfying annihilator conditions, J. London Mat. Soc. (2) 11 (1975), no. 2, 216–222. MR 0387141
  • [5] R. Beazer, Principal congruence properties of some algebras with pseudocomplementation, Portugal. Math. 50 (1993), no. 1, 75–86. MR 1300587
  • [6] G. Grätzer, General lattice theory, Birkhäuser, Basel and Stuttgart, 1978.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06D05, 06B10

Retrieve articles in all journals with MSC: 06D05, 06B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1057741-X
Article copyright: © Copyright 1991 American Mathematical Society